# SDR SWAA2013012811941

- Difficulty date: January 14, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,894 hours, 19,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BELOW EXIT LIGHT FWD BULB IS INOP.  RELAMPED FWD EMERGENCY LIGHT BELOW EXIT LIGHT RT SIDE.  FUNCTION TEST GOOD PER AMM 33-51-00-710-801 89195U 25JAN13 AND AMM 33-51-01-960-801.
